# SDR SWAA2012032902712

- Difficulty date: March 29, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 67,789 hours, 64,370 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Toggle
- Part number: 65C340151
- Condition: Loose
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT SHUTTER AND YOKE VIBRATION 210 KTS FLAPS MOVING FROM 2 TO POSITION 5, 2, TO 4 SECONDS.  REMOVED AND REPLACED FLAP TOGGLES PER MM.
